Download this article
 Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Analytic cyclic homology in positive characteristic

Ralf Meyer and Devarshi Mukherjee

Vol. 8 (2023), No. 3, 379–419
Abstract

Let V be a complete discrete valuation ring with residue field 𝔽. We define a cyclic homology theory for algebras over 𝔽, by lifting them to free algebras over V , which we enlarge to tube algebras and complete suitably. We show that this theory may be computed using any pro-dagger algebra lifting of an 𝔽-algebra. We show that our theory is polynomially homotopy invariant, excisive, and matricially stable.

Keywords
K-theory, cyclic homology, nonarchimedean functional analysis, bornologies
Mathematical Subject Classification
Primary: 19D55
Milestones
Received: 14 July 2022
Revised: 3 May 2023
Accepted: 23 May 2023
Published: 27 August 2023
Authors
Ralf Meyer
Mathematisches Institut
Universität Göttingen
Göttingen
Germany
Devarshi Mukherjee
Departmento de Matemática-IMAS
Universidad de Buenos Aires
Buenos Aires
Argentina